# SDR SWIA200413342

- Difficulty date: April 8, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 26,796 hours, 23,208 cycles
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FUSELAGE; PRESSURE FLOOR/WING TIE BEAM FITTING IS DENTED AND CRACKED ALONG LOWER FLANGE; LBL 3.0 FS 460.00.  DISCOVERED DURING C-CHECK INSPECTION.  NEW TIE BEAM FIT, DRILLED AND INSTALLED IAW CRJ SRM 51-40-11.
